# SDR DALA2015101506203

- Difficulty date: October 11, 2015
- Submitted: October 15, 2015
- Operation: Air carrier
- Aircraft: N6714Q
- Make and model: Boeing 757232
- Aircraft serial: 30485
- Aircraft time: 51,214 hours, 18,496 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Punctured
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBD MAIN FLAP T/E PANEL PUNCTURED ON BOTTOM 52" FROM INBD END 4" FROM FWD END.  REMOVED ALL CONTAMINATION AND WATER FROM DAMAGED AREA IAW SRM 51-70-06 PARA 5.C.2.  REMOVED DAMAGE WITH 2" DIAMETER AND PREPARED AREA FOR REPAIR IAW SRM 51-70-06 PARA 5.C.3.  FABRICATED HONEYCOMB REPLACEMENT CORE AND INSTALLED IAW SRM 51-70-06 PARA 5.C.4.  PREPARED AND APPLY REPAIR PLIES TO REPAIR AREA IAW SRM 51-70-06, PARA 5.C.6. APPLIED PRIMER AND TOPCOAT TO REPAIR AREA IAW AMM 51-21-10-377-039, PARA C.1.
